# SDR SWIA200923320

- Difficulty date: November 22, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120
- Aircraft serial: 120335
- Aircraft time: 24,276 hours, 35,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER THRESHOLD ANGLE CORRODED.  (C CHECK)  REPLACED ANGLE PER SRM.
